# SDR AALA202109028837

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 16,142 hours, 6,078 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M10200
- Condition: Failed
- Location: R1 Door
- Part time: 18,056 hours, 8,285 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE REPLACING ESCAPE SLIDE 833LH FORWARD, AFTER INSTALLATION PER JOB CARD 26L0002512. EMERGENCY POWER SUPPLY UNIT TEST FAILED. TROUBLE SHOT TO FAULTY R1 DOOR ESCAPE SLIDE/RAFT. REMOVED AND REPLACED R1 SLIDE/RAFT PER JOB 26L00025011.
